# SDR CALA2008112401098

- Difficulty date: November 24, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N14652
- Make and model: Boeing 737524
- Aircraft serial: 28913
- Aircraft time: 28,873 hours, 15,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SUPPORT BRACKET ATTACHED TO THE FRAME BETWEEN STRINGERS 8 & AMP; 9 CRACKED AROUND RIVET STA 747L.  FABRICATED AND INSTALLED REPAIR DOUBLERS PER ECRA 5310-04498.
